MAUDE Adverse Event Report: ALPHATEC SPINE, INC TRESTLE LUXE; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC TRESTLE LUXE; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 71440-12
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
The trestle luxe c7 bone screw backed out.
 
Additional Manufacturer Narrative
Corrected data: d.6a.(b)(6) 2017.H6: medical device code: 2923 component code: 568 type of investigation: 4144 investigation findings: 3231.

Brand Name
TRESTLE LUXE
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12321697
Report Number2027467-2021-00057
Device Sequence Number4424998
Product Code KWQ
UDI-Device Identifier00844856067752
UDI-Public00844856067752
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number71440-12
Device Catalogue Number71440-12
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR